# SDR RRXA95008

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LOWER AFT BELLY AT Y=1600 TO 1620 AND LONGERON 31R.  REPAIRED DAMAGED SKIN BY DOUBLER REPAIR IAW SKA 95251-4 SHEET 1 AND 2, TREATED AREA IAW SRM 51-1-8.
